REAL

Items where Author is "Fejes Tóth, Gábor"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 5.

Fejes Tóth, Gábor and Fodor, Ferenc (2015) Dowker-type theorems for hyperconvex discs. Periodica Mathematica Hungarica, 70 (2). pp. 131-144. ISSN 0031-5303 (print), 1588-2829 (online)

Fejes Tóth, Gábor and Fodor, Ferenc and Vígh, Viktor (2015) The packing density of the n-dimensional cross-polytope. Discrete & Computational Geometry, 54 (1). pp. 182-194. ISSN 0179-5376

Makai, Endre and Bezdek, András and Böröczky, Károly and Fodor, Ferenc and Fejes Tóth, Gábor and Heppes, Aladár and Pach, János and Talata, István and Tóth, Géza and Uhrin, Béla (2011) DISZKRÉT GEOMETRIA = DISCRETE GEOMETRY. Project Report. OTKA.

Makai, Endre and Bezdek, András and Böröczky, Károly and Fejes Tóth, Gábor and Katona, Gyula and Pach, János and Pór, Attila and Uhrin, Béla (2008) Diszkrét és konvex geometria = Discrete and convex geometry. Project Report. OTKA.

Bezdek, András and Csizmadia, György and Fejes Tóth, Gábor and G. Horváth, Ákos and Heppes, Aladár and Hujter, Mihály and Pór, Attila and Talata, István and Tóth, Géza (2007) Diszkrét és kombinatórikus geometriai kutatások = Topics in discrete and combinatorial geometry. Project Report. OTKA.

This list was generated on Wed May 4 03:55:28 2016 CEST.